2015 JTC Ferry Tour Itinerary **Bold times reflect scheduled ferry departures**

Wednesday September 16, 2015	
7:30 a.m.	Bus departs Olympia
9:00 a.m.	Seattle pick-up location for members, others
	WSDOT Offices at 6431 Corson Avenue South, Seattle, WA 98108
9:30 a.m.	Arrive Vigor Industrial for tour (2 hours)
	• WSF to make arrangements for tour, bus parking
	• Disembark bus and check-in at security office; safety briefing
	• Break into groups for walking tour of Olympic Class ferry
	Chimacum under construction and Jumbo Mark II in drydock:
	• Group 1 led by Ron Wohlfrom
	 Group 2 led by Dave Visneski
11:30 a.m.	Depart to WSDOT NW Region Office
	15700 Dayton Ave North
	Shoreline, WA
12:00 p.m.	Arrive NW Region Offices, Lunch and Traffic Center tour (1 hour)
	Catered box lunches, Regional Office Cafeteria
1:15 p.m.	Depart to Anacortes Ferry Terminal
	LNG briefing, Lynne Griffith on bus ride
2:45 p.m.	Arrive Anacortes terminal (at least ¹ / ₂ hour in advance) of departure,
	Will board as foot passengers, leave bus at Anacortes terminal
	Welcome from Mayor Laurie Gere
3:45 p.m.	Depart Anacortes for Orcas Island aboard Samish
	Briefing on San Juan Islands reservations program by Brian Churchwell
	• Panel discussion with Community Partners: Rick Hughes
	(Orcas Councilmember), John Whetten (Lopez Island),
	Deborah Hopkins (San Juan Visitors Bureau)
4:50 p.m.	Arrive Orcas (remain on vessel during security sweep)
(approx.)	• View loading/unloading process from picklefork and point out
	passenger counting and operational procedures (Jay
	Mooney/Elizabeth Kosa)
5:15 p.m.	Depart Orcas
	• Safety Drill Demonstration (led by Jay Mooney)
	 Man Overboard Drill
	• Fire drill
6:20 p.m.	Return to Anacortes
(approx.)	
7:00 p.m. ish	Check in at Majestic Inn in Anacortes
	419 Commercial Avenue, Anacortes, WA 360.299.1400
	Dinner for Legislators, Transportation Commissioners, and WSF
	Executives with Anacortes Chamber

Thursday September 17, 2015	
U	Breakfast on your own. Majestic Inn restaurant serves breakfast.
8:20 a.m.	Bus departs Anacortes hotel, 1 hour 30 minute drive to Clinton
	terminal via SR 20
	• On bus presentation: Vessel maintenance, Lynne Griffith
10:10 a.m.	Arrive Clinton Terminal (no priority boarding)
10:30 a.m.	Clinton Ferry to Mukilteo (20 minute sailing)
11:00 a.m.	Arrive Rosehill Community Center
	304 Lincoln Avenue, Mukilteo 98275
	(425) 263-8180
	Presentation on Mukilteo Multimodal Project by Nicole
	McIntosh and Mukilteo Mayor Jennifer Gregerson
	Catered box lunches on the bus ride to Edmonds
11:40 a.m.	Drive to Edmonds (30 minute drive)
12:10 p.m.	Arrive Edmonds Terminal (no priority boarding)
12:40 p.m.	Ferry departs Edmonds to Kingston (30 minute sailing)
	Onboard briefing on WSF Long-Range Plan by Ray Deardorf
1:20 pm	Drive to Bainbridge Island ferry terminal (30 minute drive)
2:00 pm	Presentation at Bainbridge Ferry Terminal: Asset Management
	Approach (terminal preservation) by Nicole McIntosh
	• Divide into 2 groups for wheelhouse and engine room tours;
	prepare to walk on the vessel before passenger boarding begins
	(Tour Guide: Seth Hamlin)
2:55 p.m.	Ferry to Seattle (35 minute sailing)
	• Group 1: Tour of Jumbo Mark II engine room (Matthew Von
	Ruden and Thomas Timmerman)
	• Group 2: Wheelhouse tour (Bill Michael, Port Captain)
	Groups will switch halfway through the crossing so each group gets to
2.20	tour each area
3:30 p.m.	Arrive Colman dock, Seattle Ferry Terminal
3:35 p.m.	Presentation in Spike Eikum Room at Colman Dock (1 hour)
	• Seattle terminal project by Nicole McIntosh
	• AWV/Seawall construction; coordination with City of Seattle;
	operational impacts by Leonard Smith
	Passenger counting by Dan Ferguson and Dale Lathan
	• Q&A
4:35 p.m.	Tour concludes
т.55 р.ш.	